MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLO FX/ADV INSERTER/EXTRACTOR

DEPUY ORTHOPAEDICS, INC. 1818910  GLO FX/ADV INSERTER/EXTRACTOR
Catalog Number 212801020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 11/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During use to extract the humeral component, the thread of the slap hammer from the extraction instruments snapped off inside the tool.We were not able to remove it.Sixty minute delay to procedure.No ae to patient.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: evaluation of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
GLO FX/ADV INSERTER/EXTRACTOR
Common Device Name
INSERTER/EXTRACTOR
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7125159
Report Number1818910-2017-51876
Device Sequence Number1629682
Product Code LXH
UDI-Device Identifier10603295088028
UDI-Public10603295088028
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212801020
Device Lot NumberAH0900
Was Device Available for Evaluation? No
Date Returned to Manufacturer04/02/2018
Initial Date Received by Manufacturer 11/26/2017
Supplement Date Received by Manufacturer09/12/2018
11/05/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date09/19/2018
11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR